About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 490161, 11 pages
http://dx.doi.org/10.1155/2014/490161
Research Article

Traveling Waves for Delayed Cellular Neural Networks with Nonmonotonic Output Functions

1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
3Department of Mathematics, National Central University, Jhongli 32001, Taiwan
4Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 13 April 2014; Accepted 25 June 2014; Published 22 July 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Zhi-Xian Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Xian Yu, Rong Yuan, Cheng-Hsiung Hsu, and Ming-Shu Peng, “Traveling Waves for Delayed Cellular Neural Networks with Nonmonotonic Output Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 490161, 11 pages, 2014. doi:10.1155/2014/490161